MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Implant date: not applicable as the lens was not implanted.Explant date: not applicable as the lens was not implanted and therefore not explanted.Email address unknown, information not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the zcb00 intraocular lens (iol) was partially inserted into the patients operative eye.The lens was removed and replaced during the same procedure.A vitrectomy was performed and an anterior chamber lens was placed.The outcome does not significantly interfere with activities of daily life and the patient has recovered.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 08/08/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The lens has a cut (iol torn) that could be associated to the removal.The lens haptics are stuck to the optic.Since the issue is not provided by the customer, it could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8840067
Report Number2648035-2019-00791
Device Sequence Number1412925
Product Code HQL
UDI-Device Identifier05050474531802
UDI-Public(01)05050474531802(17)220619
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer08/14/2019
10/25/2020
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/24/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005